# SDR AALA202201032046

- Difficulty date: December 30, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A300*
- Aircraft serial: 6802
- Aircraft time: 18,681 hours, 7,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BROKEN WIRES AT ROW NUMBER 36 BY SEAT 36A AT FLOOR AREA. REPAIRED WIRING PER AFMM 20-18-1. ESCAPE PATH LIGHT TEST GOOD FOR SERVICE.
